Reply To: Spironolactone

#92617
Jasmine
MANAGING AMBASSADOR

This medication was an option to some other blood pressure medications? In no way did you expect to feel these side effects. Or your agreement to taking this medication was due to you wanting to transition because it is a medication to help block the body from producing testosterone.  I hope that’s not the reason you are using this medication for its not an ideal blood pressure medicine.

All the side effect you described are what you would deal with on this medication.  the head fog,  perspiration,  and my God, how can anyone want to pee this much. Maybe you think the Spiro will help with your gender dyphoria but you are going to find the effects might be negative. If you do someday may want to transition, please change this medication to something that will help you with your blood pressure issues and remember what your dealing with now and be better prepared to accept that this would be the reality when your taking Spiro and estrogen.

I take another blood pressure medicine along with Spiro. So please understand I am only trying to help you out. Because at one time I wanted to get Spiro too, without telling a doctor that I am transgender and want to transition. Hope this helps you.

**HUGS**

©2021 Transgender Heaven | Privacy | Terms of Service | Contact Vanessa | Affiliate

Subscribe To Our Newsletter

Subscribe To Our Newsletter

Join our mailing list to receive the latest news and updates from Transgender Heaven.

You have Successfully Subscribed!

Log in with your credentials

or    

Forgot your details?

Create Account

If you don't see the captcha above please disable ad and tracking blockers and reload the page.